| Model Number |
TH+0 MM ECC. 3.5 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
08/30/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
"it was reported that a patient underwent a revision surgery due to instability/ dislocation.Humeral components and glenoid sphere were changed, + sample and washing." patient id: (b)(6).